# SDR HALA20231211274

- Difficulty date: December 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 41,577 hours, 6,747 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND CAPT AND PURS SWITCH TOGGLE BROKEN OFF. REMOVED AND REPLACED SWITCH 151RH PER AWM 23-73-23. PERFORMED OPS CHECK OF EVAC FUNCTION PER AMM 23-73-00. OPS CHECK GOOD. OK FOR SERVICE.
